# SDR YENA201707160583

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000473
- Aircraft time: 17,122 hours, 11,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frames 77-78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CARGO  DOOR CUT OUT FWD FINGER DOUBLER  BETWEEN FRAMES 77 AND 78, RBL 12 - 14.  REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-42-02, AND SRM 51-43-04.
